Large subsets of dual Banach spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 32 (1991) no. 2, pp. 41-46
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1991_32_2_a4,
author = {Stegall, C.},
title = {Large subsets of dual {Banach} spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {41--46},
year = {1991},
volume = {32},
number = {2},
mrnumber = {1146765},
zbl = {0771.46009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1991_32_2_a4/}
}
Stegall, C. Large subsets of dual Banach spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 32 (1991) no. 2, pp. 41-46. http://geodesic.mathdoc.fr/item/AUCMP_1991_32_2_a4/